MAUDE Adverse Event Report: CARL ZEISS MEDITEC AG (JENA) IOL MASTER 700; BIOMICROSCOPE, SLIT-LAMP, AC-POWERED

CARL ZEISS MEDITEC AG (JENA) IOL MASTER 700; BIOMICROSCOPE, SLIT-LAMP, AC-POWERED
Catalog Number 000000-1932-169
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the post-op refraction was found to be off.Medical intervention was needed to address the issue.No further information is available.

Brand Name
IOL MASTER 700
Common Device Name
BIOMICROSCOPE, SLIT-LAMP, AC-POWERED
Manufacturer (Section D)
CARL ZEISS MEDITEC AG (JENA)
carl zeiss promenade 10
jena, thueringia 07745
GM  07745
Manufacturer (Section G)
CARL ZEISS MEDITEC AG (JENA)
carl zeiss promenade 10
jena, thueringia 07745
GM   07745
Manufacturer Contact
manjaya hegde
5300 central parkway
dublin, CA 94568
9252164697
MDR Report Key20195051
Report Number9615030-2024-00020
Device Sequence Number20537065
Product Code HJO
UDI-Device Identifier04049471092080
UDI-Public(01)04049471092080(11)161001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number000000-1932-169
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Required Intervention;
Patient SexUnknown